Exponential asymptotics for intersection local times of stable processes and random walks
Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 5, p. 901-928
@article{AIHPB_2005__41_5_901_0,
     author = {Chen, Xia and Rosen, Jay},
     title = {Exponential asymptotics for intersection local times of stable processes and random walks},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {41},
     number = {5},
     year = {2005},
     pages = {901-928},
     doi = {10.1016/j.anihpb.2004.09.006},
     zbl = {1077.60027},
     mrnumber = {2165257},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2005__41_5_901_0}
}
Chen, Xia; Rosen, Jay. Exponential asymptotics for intersection local times of stable processes and random walks. Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 5, pp. 901-928. doi : 10.1016/j.anihpb.2004.09.006. http://www.numdam.org/item/AIHPB_2005__41_5_901_0/

[1] R. Bass, X. Chen, Self intersection local time: critical exponent, large deviations and law of the iterated logarithm, Ann. Probab. 32 (2004) 3221-3247. | MR 2094444 | Zbl 1075.60097

[2] R. Bass, X. Chen, J. Rosen, Large deviations for renormalized self-intersection local times of stable processes, Ann. Probab., in press. | MR 2135310 | Zbl 1087.60060

[3] X. Chen, Exponential asymptotics and law of the iterated logarithm for intersection local times of random walks, Ann. Probab. 32 (2004) 3248-3300. | MR 2094445 | Zbl 1067.60071

[4] X. Chen, W. Li, Large and moderate deviations for intersection local times, Probab. Theory Related Fields 128 (2004) 213-254. | MR 2031226 | Zbl 1038.60074

[5] X. Chen, W. Li, J. Rosen, Large deviations for local times of stable processes and stable random walks in 1 dimension, Electron. J. Probab., in press. | MR 2147318 | Zbl 1109.60016

[6] A. Dembo, O. Zeitouni, Large Deviations Techniques and Applications, Springer, New York, 1998. | MR 1619036 | Zbl 0896.60013

[7] M.D. Donsker, S.R.S. Varadhan, On laws of the iterated logarithm for local times, C. P. A. M. XXX (1977) 707-753. | MR 461682 | Zbl 0356.60029

[8] J. Rosen, Random walks and intersection local time, Ann. Probab. 18 (1990) 959-977. | MR 1062054 | Zbl 0717.60057

[9] A.V. Skorohod, Limit theorems for stochastic processes, Theory Probab. Appl. 2 (1957) 138-171. | MR 94842

[10] S.J. Taylor, Multiple points for the sample paths of the symmetric stable processes, Z. Wahrsch. Verw. Gebiete 5 (1966) 247-264. | MR 202193 | Zbl 0146.37905